# SDR 96ZZZX5409

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6730Y
- Make and model: Piper PA-23-250
- Aircraft serial: 274062
- Engine: Lyc IO540J4A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Part number: LW11750
- Condition: Failed
- Location: Nr 6 Cyl
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD FOR CYLINDER NR 6 FAILED AT CRANKSHAFT END.  UNABLE TO TELL IF ROD OR ROD BOLTS FAILED BECAUSE OF DAMAGE.
